# SDR GLBA20061035

- Difficulty date: December 6, 2007
- Submitted: December 13, 2007
- Operation: Air carrier
- Aircraft: N254GL
- Make and model: Beech 1900D
- Aircraft time: 23,054 hours, 27,721 cycles
- Engine: Pwa PT6A67D
- System (JASC): 5260 · Entrance Stairs
- Part: Skin
- Condition: Delaminated
- Location: Airstair Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRSTAIR DOOR SKIN DELAMINATED AROUND EXTERIOR DOOR HANDLE.   MAINTENANCE REMOVED CORROSION AROUND DOOR HANDLE AREA AND ACCOMPLISHED MINIMUM DAMAGE REPAIR I.A.W. B1900D SRM 52-10. RII C/W PER GLA TASKCARD 8.2.1.
